# SDR DALA2018012300448

- Difficulty date: January 22, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 54,840 hours, 18,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL PANELS FOUND CORRODED AT BS 1580 FRAME INTERFACE WITH FUSELAGE SKIN IN AFT CARGO BAY.  CORROSION REMOVED IAW ERA 556478-14. REV ORIGINAL.
